The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (326 KB) | Metadata | Table of Contents | ZAA summary
Online access to the full text of Zeitschrift für Analysis und ihre Anwendungen is restricted to the subscribers of the journal, who are encouraged to communicate their IP-address(es) to their agent or directly to the publisher at
subscriptions@ems-ph.org
Volume 37, Issue 3, 2018, pp. 277–297
DOI: 10.4171/ZAA/1614

Published online: 2018-07-04

One-Sided Operators in Grand Variable Exponent Lebesgue Spaces

Vakhtang Kokilashvili[1] and Alexander Meskhi[2]

(1) I. Javakhishvili Tbilisi State University, Georgia
(2) I. Javakhishvili Tbilisi State University, Georgia

The boundedness of one-sided integral operators in grand variable exponent Lebesgue spaces unifying grand Lebesgue spaces and variable exponent Lebesgue spaces are established. The conditions on variable exponent is weaker than the log-Hölder continuity condition.

Keywords: Grand variable exponent Lebesgue spaces, one-sided maximal operator, one-sided Calderón–Zygmund operators, one-sided potentials, boundedness

Kokilashvili Vakhtang, Meskhi Alexander: One-Sided Operators in Grand Variable Exponent Lebesgue Spaces. Z. Anal. Anwend. 37 (2018), 277-297. doi: 10.4171/ZAA/1614